Advertisement

New Type of Equivalence Measure for Atanassov Intuitionistic Fuzzy Setting

  • Barbara PȩkalaEmail author
  • Urszula Bentkowska
  • Humberto Bustince
  • Javier Fernandez
  • Julio Lafuente
Conference paper
  • 11 Downloads
Part of the Advances in Intelligent Systems and Computing book series (AISC, volume 1081)

Abstract

In this paper, the problem of measuring the degree of inclusion and equivalence measure for Atanassov intuitionistic fuzzy setting is considered. We propose inclusion and equivalence measure by using the partial or linear order on Atanassov intuitionistic fuzzy setting. Moreover, some properties of inclusion and equivalence measures and some correlation between them and aggregation operators are examined.

Notes

Acknowledgements

This work was partially supported by the Centre for Innovation and Transfer of Natural Sciences and Engineering Knowledge of University of Rzeszów, Poland, the project RPPK.01.03.00-18-001/10. Moreover, Urszula Bentkowska acknowledges the support of the Polish National Science Centre grant number 2018/02/X/ST6/00214. Humberto Bustince and Javier Fernandez were partially supported by Research project TIN2016-77356-P(AEI/UE/FEDER) of the Spanish Government.

References

  1. 1.
    Aczél, J.: Lectures on Functional Equations and Their Applications. Academic Press, New York (1966)zbMATHGoogle Scholar
  2. 2.
    Asiain, M.J., Bustince, H., Bedregal, B., Takáč, Z., Baczyński, M., Paternain, D., Dimuro, G.: About the use of admissible order for defining implication operators. In: Carvalho, J.P., et al. (eds.) IPMU 2016, Part I. CCIS 610, pp. 353–362. Springer (2016)Google Scholar
  3. 3.
    Atanassov, K.T.: Intuitionistic fuzzy sets. Fuzzy Sets Syst. 20, 87–96 (1986)CrossRefGoogle Scholar
  4. 4.
    Beliakov, G., Bustince, H., Calvo, T.: A Practical Guide to Averaging Functions. Studies in Fuzziness and Soft Computing, vol. 329. Springer, Cham (2016)CrossRefGoogle Scholar
  5. 5.
    Bodenhofer, U., De Baets, B., Fodor, J.: A compendium of fuzzy weak orders: representations and constructions. Fuzzy Sets Syst. 158, 811–829 (2007)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Bosteels, K., Kerre, E.E.: On a reflexivity-preserving family of cardinality-based fuzzy comparison measures. Inf. Sci. 179, 2342–2352 (2009)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Bustince, H.: Indicator of inclusion grade for interval-valued fuzzy sets. Application to approximate reasoning based on interval-valued fuzzy sets. Int. J. Approximate Reasoning 23(3), 137–209 (2000)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Bustince, H., Barrenechea, E., Pagola, M., Fernández, J., Xu, Z., Bedregal, B., Montero, J., Hagras, H., Herrera, F., De Baets, B.: A historical account of types of fuzzy sets and their relationships. IEEE Trans. Fuzzy Syst. 24(1), 174–194 (2016)CrossRefGoogle Scholar
  9. 9.
    Bustince, H., Barrenechea, E., Pagola, M.: Image thresholding using restricted equivalence functions and maximizing the measures of similarity. Fuzzy Sets Syst. 158, 496–516 (2007)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Bustince, H., Fernandez, J., Kolesárová, A., Mesiar, R.: Generation of linear orders for intervals by means of aggregation functions. Fuzzy Sets Syst. 220, 69–77 (2013)MathSciNetCrossRefGoogle Scholar
  11. 11.
    De Baets, B., De Meyer, H., Naessens, H.: A class of rational cardinality-based similarity measures. J. Comput. Appl. Math. 132, 51–69 (2001)MathSciNetCrossRefGoogle Scholar
  12. 12.
    De Baets, B., De Meyer, H.: Transitivity frameworks for reciprocal relations: cycle-transitivity versus FG-transitivity. Fuzzy Sets Syst. 152, 249–270 (2005)MathSciNetCrossRefGoogle Scholar
  13. 13.
    De Baets, B., Janssens, S., De Meyer, H.: On the transitivity of a parametric family of cardinality-based similarity measures. Int. J. Approximate Reasoning 50, 104–116 (2009)MathSciNetCrossRefGoogle Scholar
  14. 14.
    De Cock, M., Kerre, E.E.: Why fuzzy T-equivalence relations do not resolve the Poincar’e paradox, and related issues. Fuzzy Sets Syst. 133, 181–192 (2003)CrossRefGoogle Scholar
  15. 15.
    De Miguel, L., Bustince, H., Fernandéz, J., Induráin, E., Kolesárová, A., Mesiar, R.: Construction of admissible linear orders for interval-valued Atanassov intuitionistic fuzzy sets with an application to decision making. Inf. Fusion 27, 189–197 (2016)CrossRefGoogle Scholar
  16. 16.
    De Miguel, L., Bustince, H., Barrenechea, E., Pagola, M., Jurio, A., Sanz, J., Elkano, M.: Unbalanced interval-valued OWA operators. Progress Artif. Intell. 5(3), 207–214 (2016)CrossRefGoogle Scholar
  17. 17.
    Deschrijver, G., Cornelis, C., Kerre, E.E.: On the representation of intuitonistic fuzzy t-norms and t-conorms. IEEE Trans. Fuzzy Syst. 12, 45–61 (2004)CrossRefGoogle Scholar
  18. 18.
    Deschrijver, G., Kerre, E.E.: Implicators based on binary aggregation operators in interval-valued fuzzy set theory. Fuzzy Sets Syst. 153(2), 229–248 (2005)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Drygaś, P.: Preservation of intuitionistic fuzzy preference relations. In: Advances in Intelligent Systems Research, EUSFLAT/LFA, 18–22 July 2011, pp. 554–558 (2011)Google Scholar
  20. 20.
    Freson, S., De Baets, B., De Meyer, H.: Closing reciprocal relations w.r.t. stochastic transitivity. Fuzzy Sets Syst. 241, 2–26 (2014)Google Scholar
  21. 21.
    Jayaram, B., Mesiar, R.: I-Fuzzy equivalence relations and I-fuzzy partitions. Inf. Sci. 179, 1278–1297 (2009)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Komorníková, M., Mesiar, R.: Aggregation functions on bounded partially ordered sets and their classification. Fuzzy Sets Syst. 175, 48–56 (2011)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Lin, L., Yuan, X.-H., Xia, Z.-Q.: Multicriteria fuzzy decision-making methods based on intuitionistic fuzzy sets. J. Comput. Syst. Sci. 73, 84–88 (2007)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Ovchinnikov, S.: Numerical representation of transitive fuzzy relations. Fuzzy Sets Syst. 126, 225–232 (2002)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Palmeira, E.S., Bedregal, B., Bustince, H., Paternain, D., De Miguel, L.: Application of two different methods for extending lattice-valued restricted equivalence functions used for constructing similarity measures on L-fuzzy sets. Inf. Sci. 441, 95–112 (2018)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Sambuc, R.: Fonctions \(\phi \)-floues: application á l’aide au diagnostic en pathologie thyroidienne. Ph.D. thesis, Universit\(\acute{e}\) de Marseille, France (1975). (in French)Google Scholar
  27. 27.
    Świtalski, Z.: General transitivity conditions for fuzzy reciprocal preference matrices. Fuzzy Sets Syst. 137, 85–100 (2003)Google Scholar
  28. 28.
    Takáč, Z.: Inclusion and subsethood measure for interval-valued fuzzy sets and for continuous type-2 fuzzy sets. Fuzzy Sets Syst. 224, 106–120 (2013)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Takáč, Z., Minárová, M., Montero, J., Barrenechea, E., Fernandez, J., Bustince, H.: Interval-valued fuzzy strong S-subsethood measures, interval-entropy and P-interval-entropy. Inf. Sci. 432, 97–115 (2018)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Zadeh, L.A.: Fuzzy sets. Inf. Control 8, 338–353 (1965)CrossRefGoogle Scholar
  31. 31.
    Zadeh, L.A.: The concept of a linguistic variable and its application to approximate reasoning. Part I Inf. Sci. 8, 199–251 (1975) MathSciNetzbMATHGoogle Scholar
  32. 32.
    Zadeh, L.A.: The concept of a linguistic variable and its application to approximate reasoning. Part II Inf. Sci. 8, 301–357 (1975)MathSciNetzbMATHGoogle Scholar
  33. 33.
    Zadeh, L.A.: The concept of a linguistic variable and its application to approximate reasoning. Part III Inf. Sci. 9, 43–80 (1975)MathSciNetzbMATHGoogle Scholar
  34. 34.
    Zapata, H., Bustince, H., Montes, S., Bedregal, B., Dimuro, G.P., Takáč, Z., Baczyński, M., Fernandez, J.: Interval-valued implications and interval-valued strong equality index with admissible orders. Int. J. Approximate Reasoning 88, 91–109 (2017)MathSciNetCrossRefGoogle Scholar
  35. 35.
    Zeng, W.Y., Guo, P.: Normalized distance, similarity measure, inclusion measure and entropy of interval-valued fuzzy sets and their relationship. Inf. Sci. 178, 1334–1342 (2008)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2021

Authors and Affiliations

  • Barbara Pȩkala
    • 1
    Email author
  • Urszula Bentkowska
    • 1
  • Humberto Bustince
    • 2
  • Javier Fernandez
    • 2
  • Julio Lafuente
    • 2
  1. 1.Interdisciplinary Centre for Computational ModellingUniversity of RzeszówRzeszówPoland
  2. 2.Departamento Estadistica, Informatica y MatematicasUniversidad Publica de NavarraPamplonaSpain

Personalised recommendations